# SDR USAA970154

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK RBL 25, .5 INCH CRACK LBL 25, .5 INCH CRACK LBL 45, .5 INCH CRACK RBL 45 BS 520, WL 207.75 FLOORBEAM.  STOP DRILLED, INSTALLED DOUBLER, REPAIRED PER EA 42309.  (M)
